# SDR UALA2010081302968

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 27,124 hours, 12,201 cycles
- Engine: Iae V2527A5
- Engine time: 34,406 hours, 14,463 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Drain Mast
- Condition: Broken
- Location: Nr 1 Engine
- Component: Nose Cowl
- Component part number: 74530009503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAD CONTACT WITH BELT LOADER.  NEED TO OPEN FAN COWLS AND INSPECT FOR DAMAGE UNDER COWLING. LCL FBO OPENED FAN COWLS IAW AMM AND CHECKED FOR DAMAGE.  FOUND DRAIN MAST BROKEN AND LOWER EDGE OF LT FAN COWL DAMAGED. FAN COWLS ARE SECURED CLOSED.
